# SDR UALA2009092803043

- Difficulty date: September 27, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 39,255 hours, 10,968 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 79411
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1H AISLE LIGHT DANGLING.  SECURED LAMP TO SEAT AND OP CHECKED.
